# SDR COEA2010090813803

- Difficulty date: September 8, 2010
- Submitted: September 11, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53570203200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO#: 97861 NR#: 100017 COE / HEAVY CHECK / LEVEL 2 CORROSION / LT INBOARD SEAT TRACK HAS AREAS OF BARE METAL WITH CORROSION IN AREAS BETWEEN FRAMES 23 AND 29. WILL REQUIRE SPLICE REPAIR IN ACCORDANCE WITH ATR SRM 53-00-00 FIGURE 434
